# SDR DALA2022011100220

- Difficulty date: January 8, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 67,419 hours, 24,721 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6717 FLIGHT DECK L3 WINDOW HAS HEAT/ARCING DAMAGE AT UPPER BUSS BAR. CORRECTIVE ACTION: REMOVED AND REPLACED L3 WINDOW FLIGHT DECK IAW B757 AMM 56-11. (2079468)
